# SDR SWIA201127760

- Difficulty date: September 13, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 34,853 hours, 50,377 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR FAILED TO RETRACT.  (FLT 5319)  ADJUSTED LEFT GEAR SEQUENCE VALVES.
